MathSciNet Relay Station
MathSciNet bibliographic data
MR2515814 53D50 (53C27)
Fuchs, Shay Additivity of Spin$^c$-quantization under cutting. Trans. Amer. Math. Soc. 361 (2009), no. 10, 5345–5376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement